| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 149-150


Young Hee Geum
      Development of a family of optimal quartic-order methods for multiple roots and their dynamics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 149, 7407-7418
      http://dx.doi.org/10.12988/ams.2015.510658

F. Fonseca
      The solitary wave solution of the one-dimensional Ginzburg Landau equations using the tanh method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 149, 7419-7429
      http://dx.doi.org/10.12988/ams.2015.510666

Eliete Nascimento Pereira, Cassius Tadeu Scarpin, Luiz Albino Teixeira Junior
      Hybrid wavelet model for time series prediction
      Applied Mathematical Sciences, Vol. 9, 2015, no. 149, 7431-7438
      http://dx.doi.org/10.12988/ams.2015.510628

Ruliana, I Nyoman Budiantara, Bambang Widjanarko Otok, Wahyu Wibowo
      Parameter estimation of nonlinear structural model SEM using spline approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 149, 7439-7451
      http://dx.doi.org/10.12988/ams.2015.510660

Abderrahim El Attar, Mostafa Elhachloufi, Zine El Abdine Guennoun
      Optimizing the technical benefits of the insurance company using genetic algorithms
      Applied Mathematical Sciences, Vol. 9, 2015, no. 150, 7453-7466
      http://dx.doi.org/10.12988/ams.2015.510676

A.I. Shangaraeva, D.V. Shevchenko
      Speed up of the oil saturation numerical algorithm for the plane-parallel filtration
      Applied Mathematical Sciences, Vol. 9, 2015, no. 150, 7467-7474
      http://dx.doi.org/10.12988/ams.2015.510683

Edilber Almanza-Vasquez, Ruben-Dario Ortiz-Ortiz, Ana-Magnolia Marin-Ramirez
      Bifurcations in the dynamics of Rosenzweig-MacArthur predator-prey model considering saturated refuge for the preys
      Applied Mathematical Sciences, Vol. 9, 2015, no. 150, 7475-7482
      http://dx.doi.org/10.12988/ams.2015.510640

Diogene Vianney Pongui Ngoma, Yves Bourgault, Hilaire Nkounkou
      Parameter identification for a non-differentiable ionic model used in cardiac electrophysiology
      Applied Mathematical Sciences, Vol. 9, 2015, no. 150, 7483-7507
      http://dx.doi.org/10.12988/ams.2015.510657


Journals | Books | Author guidelines